Jump to content

Photo

I Feel Like A Hypocrite Adding A Post, But Please Add Tags If You're Discussing A Side Effect. (Rop--Dizziness, Hair Loss, Fears This Drug Is A Mistak

side effects hair loss fatigue joint pain antibiotics solodyn depression make-up

No replies to this topic

#1 bizz

bizz

    Member

  • Members
  • Posts & Likes
    Posts: 108
    Likes: 4
About Me
  • Gender:Female
  • Joined: 17-June 10

Posted 20 April 2012 - 05:27 PM

I'm at the point now where I think managing acne (and depression, but especially this) has had a huge, crappy impact on my life...specifically, ability to focus and energy levels (so, everything).

In a given day, I drink four cups of moderately strong homebrewed coffee. (More.) I eat well, I take a multivitamin, I'm on 50 mg of Aldactone (have been since September 2009, weaning self off of it because I suspect it was causing hair loss, hyperkalemia, severe fatigue and perpetual muscle pain) and onto 115 mg Solodyn ER (one month on it).

I feel like I'm drowning in my own brain every day. The fatigue is serious.

I take iron for anemia, I get 7 hours of sleep per day, I'm moderately active, I'm not overweight, I don't drink or use drugs, and this is becoming unbearable. Blood tests show I'm not nutritionally or thyroid deficient.


And yet I am borderline punch-drunk 24/7 and I still get little nodules/have discolorations. (20s, woman, have had moderately severe to plain severe cystic acne from age 13 onward, and am getting so tired of this. I don't want to go back on Accutane. Every drug seems to have these side effects.)

This is my question--should I just get off of his drug and star using a blue light I bought? I'm miserable. There's nothing in life that side effects of drugs I'm sick of taking can't make worse. For what it's worth, I also use astringent and benzoyl peroxide and Retin-A, but I use the one more consistently than the other. I don't use sunscreen or moisturizer unless I go out before PM and (for the latter) am putting on make-up. I don't use a comedogenic face wash.

The drugs are all that's worked, but they are making life awful. My derm also offered Ziana gel.

Edited by hj211, 20 April 2012 - 05:32 PM.





0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users